# SDR YENA2025042300421

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 6,456 hours, 1,186 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,456 hours, 1,186 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT#2074, LAX-JFK. (ETOPS) 'ENG #2 HAS EXPERIENCED N2 VIBE ABOVE 6.0 CU AS PER TSM 71-00-00-810-873 DEEMED UNSERVICEABLE; #2 ENG WAS REPLACED ON WO # 4105955.'
